# SDR MASA2025111800095

- Difficulty date: November 27, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000412
- Aircraft time: 23,608 hours, 14,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIPS NOT ILLUMINATED.  CLEANED AND INSPECTED PHOTOLUMINESCENT STRIPS. OPS CHECK GOOD
